EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 2, pp. 297 - 305 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the Low Wave Number Behavior of Two-Dimensional Scattering Problems for an Open Arc

R. Kress

R. Kress: Inst. für Num. und Ang. Math. der Univ., Lotzestr. 16-18, D - 37083 Göttingen

Abstract: The low wave number asymptotics for the solution of the Dirichlet problem for the two-dimensional Helmholtz equation in the exterior of an open arc is analyzed via a single-layer integral equation approach. It is shown that the solutions to the Dirichlet problem for the Helmholtz equation converge to a solution of the Dirichlet problem for the Laplace equation as the wave number tends to zero provided the boundary values converge.

Keywords: Helmholtz equation, exterior boundary value problems, integral equation methods, low wave number limits, cosine substitution

Full text of the article:

Electronic fulltext finalized on: 31 Jul 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition